# SDR AU970350

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E18396
- Condition: Cracked
- Location: Prop Hub Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA OF NO1 BLADE BOLT HOLES - REWORK OF HUB REVEALED ONE MAIN CRACK APPROXIMATELY 15.875MM (0.625IN) LONG TOGETHER WITH THREE SUB-SURFACE CRACKS APPROXIMATELY 6.35MM (0.25IN) LONG
